# SDR AT9900341

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Bs 218-332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THREE RETAINER RINGS CARGO TIE DOWN IN FORWARD PIT LEFT SIDE AT BS 218-332 CORRODED.  REMOVED CORROSION, FABRICATED REPAIR RETAINER, TREATED, AND PRIMED IAW DC9 SRM 53-01 FIG 1, 51-10-2, AND 51-10-4.
